# SDR EIAA200605001

- Difficulty date: May 23, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 83,144 hours, 14,707 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON, NAC STA. 247, NR 3 STIFFENER AND SKIN CRACKED.  FABED AND INSTALLED REPAIRS IAW ECRA 489-54-007-2 (MZJ).
